# SDR DALA2025061704573

- Difficulty date: June 11, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 12,954 hours, 5,873 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL REPORTED IN THE AFT GALLEY BY FA'S AFTER TURNING GALLEY HEATER ON. ODOR DISSIPATED ABOUT 15-20 MINUTES AFTER TURNING HEATER BACK OFF. C/W NO GO ODI.  ODOR IS ISOLATED TO AFT GALLEY HEATER. R/R AFT GALLEY HEATER IAW A220 AMP 12-42. OPS CHECKS GOOD. A/C OK FOR SVC. (LP# 7410856)
